PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 7--11 (1983)
THE GENERAL REPRODUCTIVE SOLUTION OF BOOLEAN EQUATION
Dragi\'c Bankovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We give the formula of the general reproductive solution of Boolean equation using Pre\v si\'c theorem related to the formula of the general reproductive solution of the equation of the finite set and Vaught theorem. We also give a very simple proof of the theorem which gives the consistency condition of Boolean equation.
Classification (MSC2000): 02
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts